# SDR DALA2018110806546

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 82,464 hours, 36,820 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Fod
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 679, L/P 4160768) DOOR 2L SLIDE LIGHT WENT OUT IN FLIGHT. REMOVED DEBRIS FROM AROUND 2L DOOR SENSOR. DOOR 2L ARMS NORMAL AND SLIDE OP CKS NORMAL.
